MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Codes Device Displays Incorrect Message (2591); Power Problem (3010)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer was provided with a replacement device.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device had all three icons (charge pak, attention and service wrench) present on its readiness display.The three icons being illuminated indicates that the device may not be able to provide sufficient defibrillation therapy, if necessary.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio-control determined that the cause of the reported issue was that hybrid layer capacitor (hlc) batteries, designators bt1, bt2 and bt3, of the analog pcb would no longer hold a charge.The hlc batteries would no longer hold a charge because they were damaged after having previously depleted to zero (0).Physio observed that the device charge-pak was depleted due to excessive on time of 13.4 hours.This is likely as a result of an object being placed on the device on button.
 
Event or Problem Description

Brand Name
LIFEPAK CR(R) PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7659987
Report Number0003015876-2018-01043
Device Sequence Number2527318
Product Code MKJ
UDI-Device Identifier00885074440330
UDI-Public00885074440330
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2018
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1